# SDR AALA202109027428

- Difficulty date: September 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A321-231
- Aircraft serial: 6783
- Aircraft time: 18,231 hours, 6,801 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Migrated
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MIGRATED DOOR BEARING HINGE FITTING RIGHT HAND AT MAIN WHEEL WELL. REPLACED DOOR BEARING HINGE FITTING PER SRM 51-42-11-801 AND CMM 52-81-18-400-809-A01
